DSGMP > MATHS > JBI > FWN > RUG

Nikolay Martynchuk

PhD student

  • room number: 474 (Bernoulliborg, building 5161)
  • phone numbers
      domestic:    (050) 363 8198
international:    +31 50 363 8198
  • e-mail: N.Martynchuk rug.nl

Research

  • Geometry of integrable Hamiltonian systems
  • Dimension theory

Nikolay's recent publications

J.-D. Boissonnat, R. Dyer, A. Ghosh, and N. Martynchuk. An Obstruction to Delaunay Triangulations in Riemannian Manifolds. Discrete & Computational Geometry, Jul 2017.   doi
url
bib
K. Efstathiou and N. Martynchuk. Monodromy of Hamiltonian systems with complexity 1 torus actions. Journal of Geometry and Physics, 115:104 – 115, 2017. FDIS 2015: Finite Dimensional Integrable Systems in Geometry and Mathematical Physics.   doi
url
bib
N. Martynchuk and K. Efstathiou. Parallel Transport Along Seifert Manifolds and Fractional Monodromy. Communications in Mathematical Physics, 356(2):427–449, Dec 2017.   doi
url
bib
N. Martynchuk and H. Waalkens. Knauf’s Degree and Monodromy in Planar Potential Scattering. Regular and Chaotic Dynamics, 21(6):697–706, 2016.   url
bib